Suivre
James F. Davis
James F. Davis
Professor of Mathematics, Indiana University Bloomington
Adresse e-mail validée de indiana.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Spaces over a category and assembly maps in isomorphism conjectures in K‐and L‐theory
JF Davis, W Lück
K-theory 15 (3), 201-252, 1998
3601998
Lecture notes in algebraic topology
JF Davis, P Kirk
American Mathematical Society 35, 367, 2001
3382001
A survey of the spherical space form problem
JF Davis, RJ Milgram, JA Wolf
(No Title), 1985
641985
Algebraic K‐theory over the infinite dihedral group: a controlled topology approach
JF Davis, F Quinn, H Reich
Journal of Topology 4 (3), 505-528, 2011
492011
Global rigidity of higher rank Anosov actions on tori and nilmanifolds
D Fisher, B Kalinin, R Spatzier
Journal of the American Mathematical Society 26 (1), 167-198, 2013
462013
Mod 2 cohomology of combinatorial Grassmannians
L Anderson, JF Davis
Selecta Mathematica 8, 161-200, 2002
432002
Algebraic K–theory over the infinite dihedral group: an algebraic approach
JF Davis, Q Khan, A Ranicki
Algebraic & Geometric Topology 11 (4), 2391-2436, 2011
42*2011
The surgery obstruction groups of the infinite dihedral group
FX Connolly, JF Davis
Geometry & Topology 8 (3), 1043-1078, 2004
422004
Alexander polynomials of periodic knots
JF Davis, C Livingston
Topology 30 (4), 551-564, 1991
401991
The surgery semicharacteristic
JF Davis
Proceedings of the London Mathematical Society 3 (3), 411-428, 1983
401983
The p-chain spectral sequence
JF Davis, W Lück
arXiv preprint math/0212074, 2002
382002
Topics in transformation groups
A Adem, JF Davis
Handbook of geometric topology, 1-54, 2002
382002
The Borel/Novikov conjectures and stable diffeomorphisms of 4-manifolds
JF Davis
arXiv preprint math/0406084, 2004
322004
The topological K-theory of certain crystallographic groups
JF Davis, W Lück
Journal of Noncommutative Geometry 7 (2), 373-431, 2013
282013
Manifold aspects of the Novikov conjecture
JF Davis
Surveys on surgery theory 1, 195-224, 2000
282000
Fixity and free group actions on products of spheres
A Adem, JF Davis, Ö Ünlü
Commentarii mathematici helvetici 79 (4), 758-778, 2004
262004
Manifolds homotopy equivalent to P^ n# P^ n
J Brookman, JF Davis, Q Khan
arXiv preprint math/0509053, 2005
242005
Group actions on homology spheres
JF Davis, S Weinberger
Inventiones mathematicae 86, 209-231, 1986
221986
Hyperfield grassmannians
L Anderson, JF Davis
Advances in Mathematics 341, 336-366, 2019
212019
An atriodic tree-like continuum with positive span which admits a monotone mapping to a chainable continuum
J Davis, W Ingram
Fundamenta Mathematicae 131, 13-24, 1988
201988
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20